Yates, T.M., Campeau, P.M., Ghoumid, J. et al. (6 more authors) (2020) Biallelic variants in GLE1 with survival beyond neonatal period. Clinical Genetics, 98 (6). pp. 622-625. ISSN 0009-9163
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © 2020 John Wiley & Sons A/S. This is an author-produced version of a paper subsequently published in Clinical Genetics. Uploaded in accordance with the publisher's self-archiving policy. |
Dates: |
|
Institution: | The University of Sheffield |
Academic Units: | The University of Sheffield > Faculty of Medicine, Dentistry and Health (Sheffield) |
Depositing User: | Symplectic Sheffield |
Date Deposited: | 21 Jun 2021 09:05 |
Last Modified: | 20 Sep 2021 00:38 |
Status: | Published |
Publisher: | Wiley |
Refereed: | Yes |
Identification Number: | 10.1111/cge.13841 |
Related URLs: | |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:174967 |